# SDR UIE2008F00005

- Difficulty date: June 21, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N524MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21784
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT IB FLAP NR 3, MOVEABLE FLAP TRACK FAIRING HAS A HOLE AT WBL 353.0 HOLE SIZE IS 4.0 INCHES X 7.0 INCHES.  PERMANENT REPAIR ACCOMPLISHED IAW B747200, SRM 51-40-09, FIG 6 SHEET 1 THRU 3, 250 DEGREES F CURE IAW SRM 51-40-12.  ALSO, REFERENCE EO 4757A449. (K)
